# SDR AWH2008F00000

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N984FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0115
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Damaged
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

AT ABOUT 2800 FT, THE PILOT REPORTED A LOUD BANG FROM ENGINE COMPARTMENT AND SUBSEQUENT ENGINE POWER LOSS. AN EMERGENCY WAS DECLARED, PILOT LANDED SAFELY. POST INCIDENT INSP REVEALED DAMAGE TO COMPRESSOR TURBINE BLADES, COMPRESSOR TURBINE VANE RING., POWER TURBINE BLADES AND POWER TURBINE GUIDE VANE. THE ENGINE WAS REMOVED FROM THE AC AND SENT FOR TEAR DOWN ANALYSIS. (K)
